# SDR DXTA200702703

- Difficulty date: December 23, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N141QS
- Make and model: Beech 400A
- Aircraft serial: RK498
- Aircraft time: 654 hours, 615 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Hook
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER LANDING GEAR RETRACTION, LANDING GEAR UNLOCKED/IN-TRANSIT LIGHT REMAINED ILLUMINATED. GEAR EXTENDED NORMALLY, NORMAL LANDING.  ADJUSTED NOSE GEAR UPLOCK HOOK TO PROPERLY ENGAGE IAW 400A M/M CH. 32-20-00.  SWUNG GEAR MULTIPLE TIMES, OPS CHECK GOOD.
